# SDR SWAA2019091136798

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB #4, STAB STA 120.3 LOWER STIFFENER #3 CRACKED.  REPAIRED STIFFENER #3 IAW SRM.
